# SDR MASA2012061434886

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,233 hours, 16,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PHOTO LUMINESCENT STRIP TORN.  MAINTENANCE REPLACED THE STRIP.
